# SDR QXEA200400761

- Difficulty date: October 28, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 7,647 hours, 8,368 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bellcrank
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT BAGGAGE DOOR AFT LOWER BELLCRANK LEVER HAS MECHANICAL DAMAGE.  REPAIRED IAW HORIZON AIR EA 6-52-350 AND RD8/4-52-710.
